On an approach to the modeling of oil wells

K. V. Voronin, A. V. Grigoriev, Yu M. Laevsky

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


In this paper, a numerical study of a diffusion problem in the presence of wells on which integral boundary conditions are used is performed. It is shown that a method proposed earlier is fully efficient and offers certain advantages as compared with direct modeling of wells based on the finite element method. The results of calculations for two wells are presented.

Original languageEnglish
Pages (from-to)120-128
Number of pages9
JournalNumerical Analysis and Applications
Issue number2
Publication statusPublished - 1 Apr 2017


  • error estimate
  • mixed finite element method
  • mixed formulation
  • wells


Dive into the research topics of 'On an approach to the modeling of oil wells'. Together they form a unique fingerprint.

Cite this